# SDR GLBA2016082500608

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,081 hours, 36,212 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE NOSE GEAR DOORS NOT CLOSING IN GEAR RETRACTION.  MAINTENANCE UNLATCHED & RELATCHED THE NLG DOORS. INSPECTED LATCHES, CYCLED NLG DOORS SEVERAL TIMES NO DEFECTS NOTED OPS CHECKS GOOD AT THIS TIME IAW MM 32-22-00.
